# SDR DALA12016303226

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 64,260 hours, 28,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK AND WHILE WORKING JIC 2561-4002-RF RECEIVED EPSU BATTERY EMERGENCY RT FAILURE MESSAGE ON CIDS PANEL.  REPLACED EPSU BATTERY AT RIGHT AND FUNCTIONAL CHECK WAS NORMAL.
